# SDR DALA2025031902085

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 101,657 hours, 47,152 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 667 3L SLIDE LIGHT DID NOT ILLUMINATE WHEN THE FA ARMED THE DOOR. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING THE SENSOR FOR THE GIRT BAR. REMOED DEBRIS OPS CHECK GOOD.THE LIGHT PER B757 AMM 52-11. (7248716)
